Nonparametric control charts for bivariate high-quality processes

Share/Save/Bookmark

Albers, Willem (2012) Nonparametric control charts for bivariate high-quality processes. International Journal of Pure and Applied Mathematics, 79 (1). pp. 139-154. ISSN 1311-8080

[img] PDF
Restricted to UT campus only
: Request a copy
140kB
Abstract:For attribute data with (very) low rates of defectives, attractive control charts can be based on the maximum of subsequent groups of r failure times, for some suitable r≥1, like r=5. Such charts combine good performance with often highly needed robustness, as they allow a nonparametric adaptation already for Phase I samples of ordinary size. In the present paper we address the problem of extending this approach to the situation where two characteristics have to be monitored simultaneously. Generalization to the multivariate case is straightforward.
Item Type:Article
Copyright:© 2012 Academic Publications, Ltd
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81457
Official URL:http://www.ijpam.eu/contents/2012-79-1/11
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page